Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Uniform attractors for a non-autonomous semilinear heat equation with memory


Authors: Claudio Giorgi, Vittorino Pata and Alfredo Marzocchi
Journal: Quart. Appl. Math. 58 (2000), 661-683
MSC: Primary 37L30; Secondary 35B41, 35K57, 35R10, 45K05
DOI: https://doi.org/10.1090/qam/1788423
MathSciNet review: MR1788423
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we investigate the asymptotic behavior, as time tends to infinity, of the solutions of a non-autonomous integro-partial differential equation describing the heat flow in a rigid heat conductor with memory. Existence and uniqueness of solutions is provided. Moreover, under proper assumptions on the heat flux memory kernel and on the magnitude of nonlinearity, the existence of uniform absorbing sets and of a global uniform attractor is achieved. In the case of quasiperiodic dependence of time of the external heat supply, the above attractor is shown to have finite Hausdorff dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 37L30, 35B41, 35K57, 35R10, 45K05

Retrieve articles in all journals with MSC: 37L30, 35B41, 35K57, 35R10, 45K05


Additional Information

DOI: https://doi.org/10.1090/qam/1788423
Article copyright: © Copyright 2000 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website